Research Repository

Double Integral Identities and Zeta Functions

Sofo, Anthony (2010) Double Integral Identities and Zeta Functions. International Journal of Contemporary Mathematical Sciences , 5 (17-20). pp. 869-876. ISSN 1312-7586

Full text for this resource is not available from the Research Repository.

Abstract

We develop new identities, in terms of Zeta functions and double integral representations, for sums of double binomial coefficients.

Item Type: Article
Uncontrolled Keywords: ResPubID19844, Zeta functions, double integral identities, binomial sums
Subjects: FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 15 Jun 2012 04:05
Last Modified: 20 Jun 2012 04:38
URI: http://vuir.vu.edu.au/id/eprint/7369
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar